Title: Flexure hinge mechanisms modeled by nonlinear Euler-Bernoulli-Beams
Authors: Friedrich, Robert
Lammering, Rolf  
Language: eng
Keywords: Universit├Ątsbibliographie;Evaluation 2015
Issue Date: 2015
Publisher: VCH
Document Type: Article
Source: Enthalten in: Proceedings in applied mathematics and mechanics. - Weinheim [u.a.] : Wiley-VCH, 2002- ; ZDB-ID: 2078931-2 . - Bd. 15.2015, 1, Seite 193-194
Journal / Series / Working Paper (HSU): Proceedings in Applied Mathematics and Mechanics (PAMM) 
Volume: 15
Issue: 1
Page Start: 193
Page End: 194
Publisher Place: Weinheim [u.a.]
Organization Units (connected with the publication): Mechanik 
Publisher DOI: 10.1002/pamm.201510087
Appears in Collections:2015

Show full item record

CORE Recommender

Google ScholarTM




Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.